Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 9, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 17, 2019, 7:06 PM CDT for Butler County, Sedgwick County, Sumner County, Kansas. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2019, 7:06 PM CDT (00:06 UTC)
- Expired
- Apr 17, 2019, 8:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 27 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 7:13 PM CDT | HAIL 1.75 | Mulvane, KS | VIA KAKE TV ON SOCIAL MEDIA. |
| Apr 17, 7:44 PM CDT | HAIL 1 | 1 W Leon, KS | EM HAS RECEIVED REPORTS FROM SPOTTERS OF QUARTER SIZE HAIL 1 MILE WEST OF LEON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 4:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 880 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
468
WUUS53 KICT 180006
SVRICT
KSC015-173-191-180100-
/O.NEW.KICT.SV.W.0009.190418T0006Z-190418T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
706 PM CDT WED APR 17 2019
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Southeastern Sedgwick County in south central Kansas...
Southwestern Butler County in south central Kansas...
Northeastern Sumner County in south central Kansas...
* Until 800 PM CDT.
* At 706 PM CDT, severe thunderstorms were located along a line
extending from near Leon to near Rose Hill, moving northeast at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wichita, Derby, Andover, Augusta, Mulvane, Rose Hill, Douglass,
Belle Plaine, Leon, Downtown Wichita, Eastborough, East Wichita,
Eisenhower National Airport, Northeast Wichita, Mcconnell Air Force
Base, South Wichita, Santa Fe Lake, Augusta Municipal Airport,
Oaklawn and Jabara Airport.
This includes the following highways...
Interstate 135 between Mile Markers 0 and 10.
Interstate 35 near Mile Marker 27, and between Mile Markers 42 and
64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3737 9734 3757 9721 3762 9752 3775 9731
3777 9682 3763 9673 3747 9711 3748 9715
3746 9715
TIME...MOT...LOC 0006Z 225DEG 34KT 3773 9675 3758 9717
HAIL...1.00IN
WIND...60MPH
$$
LAWSON3 follow-up statements
750
WWUS53 KICT 180027
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
727 PM CDT WED APR 17 2019
KSC015-173-191-180100-
/O.CON.KICT.SV.W.0009.000000T0000Z-190418T0100Z/
Sedgwick KS-Butler KS-Sumner KS-
727 PM CDT WED APR 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN SEDGWICK...SOUTHWESTERN BUTLER AND NORTHEASTERN
SUMNER COUNTIES...
At 727 PM CDT, severe thunderstorms were located along a line
extending from 5 miles south of El Dorado to near Rose Hill, moving
north at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wichita, Derby, Andover, Augusta, Mulvane, Rose Hill, Douglass, Belle
Plaine, Leon, Downtown Wichita, Eastborough, East Wichita, Eisenhower
National Airport, Northeast Wichita, Mcconnell Air Force Base, South
Wichita, Santa Fe Lake, Augusta Municipal Airport, Oaklawn and Jabara
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3737 9734 3757 9721 3762 9752 3775 9731
3777 9682 3763 9673 3747 9711 3748 9715
3746 9715
TIME...MOT...LOC 0027Z 185DEG 9KT 3774 9687 3759 9718
HAIL...1.00IN
WIND...60MPH
$$
LAWSON492
WWUS53 KICT 180043
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
743 PM CDT WED APR 17 2019
KSC015-173-191-180100-
/O.CON.KICT.SV.W.0009.000000T0000Z-190418T0100Z/
Sedgwick KS-Butler KS-Sumner KS-
743 PM CDT WED APR 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN SEDGWICK...SOUTHWESTERN BUTLER AND NORTHEASTERN
SUMNER COUNTIES...
At 743 PM CDT, a severe thunderstorm was located near Leon, moving
northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wichita, Derby, Andover, Augusta, Mulvane, Rose Hill, Douglass, Belle
Plaine, Leon, Downtown Wichita, Eastborough, East Wichita, Eisenhower
National Airport, Northeast Wichita, Mcconnell Air Force Base, South
Wichita, Santa Fe Lake, Augusta Municipal Airport, Oaklawn and Jabara
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3737 9734 3757 9721 3762 9752 3775 9731
3777 9682 3763 9673 3747 9711 3748 9715
3746 9715
TIME...MOT...LOC 0043Z 232DEG 20KT 3772 9684
HAIL...1.00IN
WIND...60MPH
$$
LAWSON323
WWUS53 KICT 180054
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
754 PM CDT WED APR 17 2019
KSC015-173-191-180103-
/O.EXP.KICT.SV.W.0009.000000T0000Z-190418T0100Z/
Sedgwick KS-Butler KS-Sumner KS-
754 PM CDT WED APR 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEDGWICK...
SOUTHWESTERN BUTLER AND NORTHEASTERN SUMNER COUNTIES WILL EXPIRE AT
800 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.
LAT...LON 3737 9734 3757 9721 3762 9752 3775 9731
3777 9682 3763 9673 3747 9711 3748 9715
3746 9715
TIME...MOT...LOC 0053Z 225DEG 34KT 3778 9676
$$
LAWSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 3:36 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 17, 3:36 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Wichita KS 336 PM CDT Wed Apr 17 2019 .MESOSCALE DISCUSSION... Issued at 322 PM CDT Wed Apr 17 2019 There is a trough moving through the Plains with its southern extent moving into the Panhandles. A frontal boundary is slowly making its way southeast and is currently stretched from near Amarillo to Pratt to Hutchinson to Salina. Dewpoints have increased to the upper 50s to lower 60s across south central and southeast Kansas this afternoon with even higher values into Oklahoma thanks to decent moisture transport. There is a dryline associated with this system that is currently through the Texas Panhandle and into west central Texas. Convective initiation has begun at this intersection point in the Texas Panhandle within the past couple of hours. It is developing northeast along that boundary. The expectation is that this will continue through the next few hours. Discrete cells would likely develop across south central/southeast Kansas as the instability increases. Mid level clouds have slightly hampered destabilization with model soundings showing a weak cap in place. Currently there appears to be 2000 J/kg of MUCAPE with still decent CIN and 30-40kts of effective bulk shear. Low and mid level lapse rates of 7-8.5 support large hail potential at least initially especially with increasing instability. The boundary is expected to fill in leading to a more linear storm mode which would decrease the large hail potential and become more of wind threat. Development is anticipated in the next few hours in Kansas. The Storm Prediction Center has issued a mesoscale discussion with a watch likely in the next couple of hours. Please see their discussion if you would like additional information. -Pearce && .SHORT TERM...(This evening through Saturday night) Issued at 322 PM CDT Wed Apr 17 2019 The main focus in the short term is the potential for severe thunderstorms beginning late this afternoon/early evening in south central and southeast Kansas. As the afternoon progresses, forcing for ascent and instability are expected to continue increasing as the cap erodes along and ahead of the cold front. Thus, expect convective initiation to increase in coverage across northern Texas, western Oklahoma, and into south central Kansas over the next few hours. Mesoanalysis and latest CAMs suggest that the timing from the previous forecast still looks good, with discrete cells beginning to form sometime near 23-00z and increasing in coverage for a few hours after that. The primary threat, at least in in initial development this evening, will be the potential for large hail and damaging winds. See the Mesoscale Discussion above for more details. After midnight and into the early morning hours tomorrow, the threat for severe storms will be winding down in south central Kansas as the axis of greatest low level moisture flux convergence and CAPE shifts into southeast Kansas. By this time, the primary storm mode should transition to become more linear. Bulk shear will still be plentiful with models suggesting values in excess of 60kts in spots. However, with bulk shear vectors oriented parallel to the frontal boundary and a more linear storm mode, thinking damaging wind will be the primary threat overnight in southeast Kansas though storms early in this period do have the potential to produce large hail as well. Localized flooding from heavy rain will remain a possibility behind the front overnight in south central Kansas with the flooding threat slowly transitioning to southeast Kansas during the early morning hours. By mid-morning, the front and associated low pressure will have moved well east of the area and rain chances will come to an end in southeast Kansas. Elsewhere tomorrow, as the upper trough digs across the Plains and Mississippi Valley, diurnal showers will be possible in central and south central Kansas. A few rumbles of thunder cannot be ruled out with some weak instability present during the afternoon, but not expecting any severe storms with this activity. Otherwise, expect cooler temperatures than were observed today, though they will be close to normal for the time of year. Overnight tomorrow night, the deep upper trough axis will make its way east of mid-America and much drier air will allow for clear skies Friday as high pressure moves across the Southern Plains. By Saturday, a southerly wind regime will return to central, south central, and southeast Kansas and allow temperatures to warm up into the upper 70s to near 80 across the area, setting up for a nice start to the weekend. -Vaughan .LONG TERM...(Sunday through Wednesday) Issued at 322 PM CDT Wed Apr 17 2019 Heading into the first half of next week, a more unsettled patter will return to the area with several upper shortwaves bringing multiple chances of showers and thunderstorms throughout the period. The first of these looks to be Sunday afternoon-night and then again on Monday evening-Tuesday, bringing chances of showers and thunderstorms. Though some stronger storms cannot be ruled out, the chances for severe storms continues to look rather low at this time. Temperatures throughout this period will be right around normal for the time of year. Of note, by day 7 (Wednesday) there is quite a bit of disagreement amongst models regarding the timing of mid-week precip chances. This also could have a big impact on forecast temperatures (for example, the Canadian suggests highs in the 50s on Wednesday and holding on to precip much longer, while the quicker ECMWF pushes temperatures into the 70s). For now, have taken a "middle-of-the-road" approach and used a blended solution, but note some variation should be expected over the next several days as confidence in this period is rather low at this point. -Vaughan && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1258 PM CDT Wed Apr 17 2019 Storm initiation and convection will be the main concerns for this forecast period for KHUT, KICT and KCNU. A cold front is on a southward track through central Kansas. Convective initiation is expected along and near this front in the latter part of the afternoon and evening. Timing of the initiation or vicinity wording is very similar to the previous issuance. Tempo groups of TSRA have been added to account for the increasing confidence/potential for thunderstorms to impact those sites. The exact timing may need to be adjusted with amendments or the next issuance depending on observational data. Heavy rain and lower ceilings will drop the category to MVFR even possibly IFR for a window of time. Vicinity showers may occur for KGBD and KSLN thus this was inserted, but the better chances are further south as discussed. Chanute will be the only site to have potential thunderstorms until near 12Z. Otherwise the activity should move east by even 6Z. A quicker exit may occur. The cold front will result in a transition of the winds to the north which has already occurred in central Kansas. At the end of this forecast period, the winds are anticipated to increase for everywhere but KICT and KCNU. Sustained speeds of 15 to 20kts are anticipated with gusts up to 30kts. Please stay tuned for updates on this forecast. -Pearce && .FIRE WEATHER... Issued at 322 PM CDT Wed Apr 17 2019 With widespread rainfall expected this afternoon and overnight across south central and southeast Kansas, fire weather concerns over the next few days will be minimal. Heading into Saturday, temperatures will warm back up but recent rainfall should prevent any major fire weather concerns. Additional rainfall chances next week will keep fire danger in check through at least mid-week. -Vaughan && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 49 66 42 68 / 80 20 10 0 Hutchinson 48 65 40 68 / 60 20 10 0 Newton 47 64 40 66 / 70 20 10 0 ElDorado 49 65 41 66 / 80 20 10 0 Winfield-KWLD 50 66 42 67 / 80 20 10 0 Russell 43 65 39 69 / 10 30 0 0 Great Bend 44 65 38 69 / 20 30 0 0 Salina 47 65 40 68 / 20 30 10 0 McPherson 47 65 39 67 / 50 20 10 0 Coffeyville 51 65 43 67 / 90 30 10 0 Chanute 50 64 43 66 / 80 20 10 0 Iola 50 63 42 65 / 80 20 10 0 Parsons-KPPF 51 64 43 66 / 80 20 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && MESOSCALE...VJP SHORT TERM...TAV LONG TERM...TAV AVIATION...VJP FIRE WEATHER...TAV
Hazardous weather outlook, Apr 17, 4:52 PM CDT, 2 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 452 PM CDT Wed Apr 17 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-182200- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 452 PM CDT Wed Apr 17 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Thunderstorms are likely this evening and tonight across south central and southeast Kansas. Some of these storms are expected to be strong to severe. The main threats will be large hail up to golf ball size and damaging wind gusts to 65 mph. See the latest Severe Thunderstorm Watch for details. Locally heavy rainfall will also occur this evening across south central and southeast Kansas which may result in localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Chances for strong to severe thunderstorms may linger in southeast Kansas early Thursday morning, but should end by mid-morning. A few isolated thunderstorms are possible in central Kansas Thursday afternoon, but are not expected to be strong or severe. Periodic chances for thunderstorms will return to the forecast Easter Sunday afternoon through early next week. A few strong storms will be possible though the risk for organized severe weather appears low for now. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed early this evening across south central and southeast Kansas. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, Apr 17, 6:44 PM CDT, 22 minutes before
Special Weather Statement National Weather Service Wichita KS 644 PM CDT WED APR 17 2019 KSZ069-180015- Butler KS- 644 PM CDT WED APR 17 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southeastern Butler County in south central Kansas... * Until 715 PM CDT. * At 643 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Leon...moving northeast at 20 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Leon and Beaumont. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && A Severe Thunderstorm Watch remains in effect until midnight CDT for south central and southeastern Kansas. LAT...LON 3767 9686 3779 9653 3758 9652 3754 9681 TIME...MOT...LOC 2344Z 232DEG 17KT 3762 9676 LAWSON
Local storm report, Apr 17, 6:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
649 PM CDT WED APR 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TORNADO 5 NW WELLINGTON 37.32N 97.46W
04/17/2019 SUMNER KS STORM CHASER
LANDSPOUT TORNADO WAS ON THE GROUND FROM 638P TO 642P.
HAS NOW LIFTED.
&&
BDKLocal storm report, Apr 17, 6:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT WED APR 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 3 E LEON 37.69N 96.73W
04/17/2019 M0.88 INCH BUTLER KS EMERGENCY MNGR
&&
BDKLocal storm report, Apr 17, 7:01 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
701 PM CDT WED APR 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL ARGONIA 37.27N 97.76W
04/17/2019 M0.75 INCH SUMNER KS BROADCAST MEDIA
ON THE WEST SIDE OF TOWN. VIA KAKE TV
&&
BDKSpecial weather statement, Apr 17, 7:01 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Wichita KS
701 PM CDT WED APR 17 2019
KSZ069-180030-
Butler KS-
701 PM CDT WED APR 17 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southwestern Butler County in south central Kansas...
* Until 730 PM CDT.
* At 659 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm over Rose Hill...moving northeast at
30 mph.
hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Andover, Augusta, Rose Hill, Douglass and Augusta Municipal
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.
LAT...LON 3766 9715 3774 9688 3755 9687 3747 9714
3748 9715
TIME...MOT...LOC 0001Z 240DEG 24KT 3757 9712
LAWSONLocal storm report, Apr 17, 7:04 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
704 PM CDT WED APR 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL ROSE HILL 37.57N 97.13W
04/17/2019 E1.00 INCH BUTLER KS FIRE DEPT/RESCUE
QUARTER SIZED HAIL ON THE EAST SIDE OF TOWN IN ROSE HILL
&&
TVAUGHANThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:01 PM CDT | Special Weather Statement | ICT | Butler | 29 min |
| Apr 17, 7:15 PM CDT | Special Weather Statement | ICT | Greenwood | 30 min |
| Apr 17, 7:23 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 67 min |
| Apr 17, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 63 min |
| Apr 17, 7:32 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 58 min |
| Apr 17, 7:52 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 38 min |
| Apr 17, 8:17 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 43 min |
| Apr 17, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood | 64 min |
| Apr 17, 8:28 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 47 min |
| Apr 17, 8:42 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 63 min |
| Apr 17, 9:12 PM CDT | Severe Thunderstorm Warning | ICT | Elk | 33 min |
| Apr 17, 9:34 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson | 41 min |
| Apr 17, 9:38 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 52 min |
| Apr 17, 9:54 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 51 min |
| Apr 17, 10:25 PM CDT | Special Weather Statement | ICT | Chautauqua | 35 min |
| Apr 17, 10:49 PM CDT | Areal Flood Warning | ICT | Cowley, Elk | 8 hr |
| Apr 17, 10:51 PM CDT | Special Weather Statement | ICT | Montgomery | 24 min |
| Apr 17, 11:14 PM CDT | Special Weather Statement | ICT | Labette, Montgomery | 31 min |
| Apr 17, 11:17 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 58 min |
| Apr 17, 11:27 PM CDT | Areal Flood Warning | ICT | Cowley | 7 hr |
| Apr 18, 4:33 PM CDT | Special Weather Statement | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 87 min |
| Apr 18, 6:28 PM CDT | Special Weather Statement | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.